Alert archive / Georgia / Flash Flood Warnings in 2023
Flash Flood Warning 36, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Aug 29, 2023, 8:10 PM EDT for 5 counties in Georgia. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2023, 8:10 PM EDT (00:10 UTC)
- Expired
- Aug 30, 2023, 2:31 AM EDT
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cobb County, GA, DeKalb County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 8:28 PM EDT | FLASH FLOOD | Sandy Springs, GA | The intersection at Roswell Rd and Sandy Springs Cir is closed in both directions due to flooding. |
| Aug 29, 8:54 PM EDT | FLASH FLOOD | 2 Se Sandy Springs, GA | Vehicle reported stuck in high waters near 285 WB at GA400 NB. |
| Aug 29, 9:00 PM EDT | FLASH FLOOD | 1 Nnw Duluth, GA | Flooding reported IN Duluth along the 3900 block of Abbotts Bridge Rd where standing water was reported to be 1 ft deep in the roadway and at the intersection of Duluth and Buford Hwys with cars stuck in the roadway due to flooding. |
| Aug 29, 9:00 PM EDT | FLASH FLOOD | 3 Nnw Mechanicsville, GA | Flooding in Roadway caused multiple vehicles to be stuck. |
| Aug 29, 9:05 PM EDT | FLASH FLOOD | 2 Ssw Dunwoody, GA | I-285 W between the Ashford Dunwoody Rd exit and Peachtree Dunwoody Rd exit was completely shut down for about an hour due to flooding. |
| Aug 29, 9:38 PM EDT | FLASH FLOOD | Duluth, GA | Received notification that Buford Hwy at Fox St was completely closed due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 890 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -97 m²/s²
- 0-3 km storm-relative helicity
- -64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
951
WGUS52 KFFC 300010
FFWFFC
GAC067-089-117-121-135-300800-
/O.NEW.KFFC.FF.W.0036.230830T0010Z-230830T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
810 PM EDT Tue Aug 29 2023
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
East Central Cobb County in north central Georgia...
Northwestern DeKalb County in north central Georgia...
South Central Forsyth County in north central Georgia...
East Central Fulton County in north central Georgia...
Northwestern Gwinnett County in north central Georgia...
* Until 400 AM EDT Wednesday.
* At 810 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Atlanta, Marietta, Lawrenceville, Peachtree Corners, Sandy
Springs, Roswell, Johns Creek, Dunwoody, Duluth, Sugar Hill,
Suwanee, Lilburn, Chamblee, Norcross, Doraville, Berkeley Lake,
Tucker, North Atlanta, Mechanicsville and Brookhaven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3394 8449 3407 8418 3411 8410 3401 8394
3388 8415 3382 8444
FLASH FLOOD...RADAR INDICATED
$$
SM2 follow-up statements
721
WGUS72 KFFC 300148
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
948 PM EDT Tue Aug 29 2023
GAC067-089-117-121-135-300800-
/O.CON.KFFC.FF.W.0036.000000T0000Z-230830T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cobb GA-DeKalb GA-Forsyth GA-Fulton GA-Gwinnett GA-
948 PM EDT Tue Aug 29 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY
FOR EAST CENTRAL COBB, NORTHWESTERN DEKALB, SOUTH CENTRAL FORSYTH,
EAST CENTRAL FULTON AND NORTHWESTERN GWINNETT COUNTIES...
At 948 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 3 and 5 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Atlanta, Marietta, Lawrenceville, Peachtree Corners, Sandy
Springs, Roswell, Johns Creek, Dunwoody, Duluth, Sugar Hill,
Suwanee, Lilburn, Chamblee, Norcross, Doraville, Berkeley Lake,
Tucker, North Atlanta, Mechanicsville and Brookhaven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3394 8449 3407 8418 3411 8410 3401 8394
3388 8415 3382 8444
FLASH FLOOD...RADAR INDICATED
$$
SM614
WGUS72 KFFC 300631 RRA
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
231 AM EDT Wed Aug 30 2023
GAC067-089-117-121-135-300641-
/O.CAN.KFFC.FF.W.0036.000000T0000Z-230830T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cobb GA-DeKalb GA-Forsyth GA-Fulton GA-Gwinnett GA-
231 AM EDT Wed Aug 30 2023
...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL COBB,
NORTHWESTERN DEKALB, SOUTH CENTRAL FORSYTH, EAST CENTRAL FULTON AND
NORTHWESTERN GWINNETT COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3394 8449 3407 8418 3411 8410 3401 8394
3388 8415 3382 8444
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 7:44 PM EDT, 26 minutes earlier.
Area forecast discussion, Aug 29, 7:44 PM EDT, 26 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 744 PM EDT Tue Aug 29 2023 ...New 00Z Aviation Discussion... .SHORT TERM... (This afternoon through Wednesday) Issued at 248 PM EDT Tue Aug 29 2023 Main Forecast Points: -Scattered to widespread storms expected through the evening today (potentially lingering overnight) with locally heavy rainfall and isolated damaging wind gusts with any storms that form this afternoon. -'Cooling' trend continues as a result of rain chances and cloud cover. -Slight westward shift in the track of Hurricane Idalia. Currently...Scattered thunderstorms are ongoing this afternoon across portions of south-central GA. The stationary boundary that was bisecting the forecast area has since lifted back northward. Storms are expected to persist through the evening though may linger into the overnight hours. With no changes to the juicy environment, locally heavy rainfall and damaging wind gusts will the primary hazards with any storms that develop today (similar to yesterday). SBCAPE values are 3000-4000 J/kg, DCAPE values are 700-900 J/kg and PWATs are well over 2"...so certainly plenty of fuel for storms to work with. Coverage of showers and storms may be slightly less overnight but more rain will be on the way as we start to feel the impacts from the outer rainbands of Hurricane Idalia overnight. Latest NHC Advisory has Hurricane Idalia making landfall along the coastline of "Big Bend" area of Florida around sunrise Wednesday morning. As this occurs, outer banding will begin to approach portions of Middle Georgia overnight tonight and early tomorrow (Wednesday) morning. Per this latest advisory, there was a slight westward shift in the track of Hurricane Idalia thus impacts from winds and heavy rain have been expanded further north and west into the forecast area, encompassing more of east- central Georgia. After making landfall, Idalia will steadily move into southeast Georgia by the afternoon and evening hours on Wednesday. With the track of Hurricane Idalia trending slightly more westward, elected to expand the Flood Watch (again) another tier of counties north and westward. The HREF LPMM (ensemble probability mean) was also a player in this decision and has done well with the predictability in QPF totals. Forecast storm total rainfall has also increased to now be 4 to 8 inches across southeast Georgia with pockets of rainfall up to 10" possible. Sustained winds across portions of southeast Georgia are forecast to range from 20-30 mph with gusts as high as 45 mph from late Wednesday morning through Wednesday night. A Tropical Storm Warning is now in effect for Toombs, Montgomery, Wheeler, Telfair, Dodge, Wilcox, and Crisp counties. In addition, a Tropical Storm Watch has been issued to the north for Emanuel, Treutlen, Laurens, Johnson, Bleckley, Pulaski, and Dooly counties. A tornado threat will also exist within the rainbands as Idalia moves onshore and approaches our area. As we have seen over the past 24-48 hrs, any adjustment of the track further to the west may increase potential impacts for portions of Middle Georgia. Changes may be forthcoming following the next NHC Advisory. Thanks to cloud cover and rainfall temperatures tomorrow will be noticeably cooler...yay. Highs forecast to be in the 70s to low 80s. Low temperatures forecast to be in the 60s. 07 && .LONG TERM... (Thursday morning through next Monday) Issued at 248 PM EDT Tue Aug 29 2023 After Hurricane Idalia has moved out of the area, we return to a more seasonal pattern with temperatures running a few degrees below normal in the mid to low 80s. As the remnants of Idalia stalls off the coast, it will filter dry air down the spine of the Appalachians keeping the CWA dry and on the cooler side for the entire extended forecast. Overnight lows will be in the mid to low 60s and should be generally very pleasant. Winds will remain out of the NE through the forecast period with some gusty winds up to 15kts. There is some significant deviation in the long term models. Idalia stalls this weekend just off the Carolina coast and what it does will ultimately dictate the course of the forecast for early next week (and luckily for me that's just out of the longer term forecast range). Vaughn && .AVIATION... (00Z TAFS) Issued at 722 PM EDT Tue Aug 29 2023 Current convection will continue into the evening hours. Do expect a lull in precip until the bands start approaching from the south by mid morning. During this time, there is definitely potential for IFR and even LIFR cigs. Winds/wind gusts will also begin to pick up by mid morning and could gust into the upper 20kt lower 30kt range. Widespread shra expected by mid morning. //ATL Confidence...00Z Update... Med confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 70 77 67 81 / 70 100 60 30 Atlanta 72 79 66 85 / 70 80 30 20 Blairsville 64 78 59 80 / 70 70 30 30 Cartersville 69 82 63 84 / 70 70 30 20 Columbus 73 80 69 89 / 50 80 30 30 Gainesville 70 79 66 83 / 70 80 40 30 Macon 72 77 69 85 / 50 100 50 20 Rome 70 84 64 87 / 50 60 20 20 Peachtree City 70 79 64 85 / 60 80 30 20 Vidalia 74 79 71 83 / 80 100 80 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch from Wednesday morning through late Wednesday night for GAZ039-050-051-059>062-071>076-080>086-091>098-103>113. Tropical Storm Watch for GAZ074>076-083-084-092>095-104. Tropical Storm Warning for GAZ085-086-096>098-105>113. && SHORT TERM...07 LONG TERM....Vaughn AVIATION...NListemaa
Hazardous weather outlook, Aug 29, 12:01 PM EDT, 8 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1201 PM EDT Tue Aug 29 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301615- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1201 PM EDT Tue Aug 29 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorm activity is expected to redevelop this afternoon and evening. Heavy rainfall will remain the primary concern with localized flash flooding possible, especially in north Georgia. A few storms may produce strong wind gusts. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Widespread showers and thunderstorms are expected on Wednesday, particularly across the southeastern half of the area as Hurricane Idalia approaches southeast Georgia. The heaviest rainfall totals associated with this system will be across far southeastern portions of the area where as much as 3 to 6 inches of rainfall with locally higher amounts is possible which will lead to increased flooding potential. Additionally, wind gusts up to 45 mph are possible in far southeastern portions of the area as Idalia approaches. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 29, 7:18 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
718 PM EDT Tue Aug 29 2023
GAZ030-041-292345-
Polk GA-Haralson GA-
718 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of northwestern
Haralson and western Polk Counties through 745 PM EDT...
At 718 PM EDT, a strong thunderstorm was over Esom Hill, or 7 miles
southwest of Cedartown, moving north at 5 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cedartown, Tallapoosa, Etna, and Esom Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3408 8532 3405 8515 3385 8526 3387 8538
3407 8542 3408 8542
TIME...MOT...LOC 2318Z 192DEG 6KT 3394 8536
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SMSpecial weather statement, Aug 29, 7:22 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
722 PM EDT Tue Aug 29 2023
GAZ050-300000-
Greene GA-
722 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of central Greene
County through 800 PM EDT...
At 722 PM EDT, a strong thunderstorm was over Greensboro. This storm
was nearly stationary.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Greensboro, Union Point, Woodville, White Plains, Siloam, Veazey,
Carey, and Penfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3346 8327 3351 8328 3354 8327 3356 8330
3369 8331 3371 8315 3370 8312 3371 8307
3352 8299 3351 8299
TIME...MOT...LOC 2322Z 349DEG 3KT 3361 8317
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
SMSpecial weather statement, Aug 29, 7:40 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
740 PM EDT Tue Aug 29 2023
GAZ042-043-053-300015-
Douglas GA-Coweta GA-Carroll GA-
740 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of southeastern
Carroll, southwestern Douglas and northwestern Coweta Counties
through 815 PM EDT...
At 739 PM EDT, a strong thunderstorm was over Seaton Lake, or 8 miles
southeast of Carrollton. This storm was nearly stationary.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Carrollton, Whitesburg, Clem, Plant Yates, Byers Crossroads, Abilene,
Treasure Lake, Hannah, Arnco-Sargent, Seaton Lake, and Fairplay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3365 8484 3342 8482 3342 8501 3343 8502
3343 8504 3365 8506
TIME...MOT...LOC 2339Z 264DEG 2KT 3352 8495
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SMSpecial weather statement, Aug 29, 7:42 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
742 PM EDT Tue Aug 29 2023
GAZ033-034-045-300015-
North Fulton GA-DeKalb GA-Gwinnett GA-
742 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of north central
DeKalb, northwestern Gwinnett and east central Fulton Counties
through 815 PM EDT...
At 741 PM EDT, a strong thunderstorm was over Peachtree Corners. This
storm was nearly stationary.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lawrenceville, Peachtree Corners, Sandy Springs, Roswell, Johns
Creek, Dunwoody, Duluth, Suwanee, Lilburn, Norcross, Doraville,
Berkeley Lake, Tucker, and Mechanicsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3395 8400 3386 8423 3398 8433 3406 8415
3406 8412 3405 8410 3407 8411 3407 8412
3408 8411 3409 8409
TIME...MOT...LOC 2341Z 012DEG 0KT 3397 8421
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SMSpecial weather statement, Aug 29, 7:54 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
754 PM EDT Tue Aug 29 2023
GAZ032-033-045-300030-
North Fulton GA-Cobb GA-DeKalb GA-
754 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of northwestern DeKalb,
east central Cobb and central Fulton Counties through 830 PM EDT...
At 754 PM EDT, a strong thunderstorm was over Chastain Memorial Park,
or 9 miles east of Marietta, moving northeast at 5 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Sandy Springs, Roswell, Smyrna, Dunwoody,
Chamblee, Doraville, North Atlanta, Mount Bethel, Vinings,
Brookhaven, Bolton, and Chastain Memorial Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3402 8433 3394 8427 3392 8426 3389 8423
3380 8444 3387 8456
TIME...MOT...LOC 2354Z 204DEG 5KT 3391 8438
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SMSpecial weather statement, Aug 29, 7:56 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
756 PM EDT Tue Aug 29 2023
GAZ042-043-300030-
Douglas GA-Carroll GA-
756 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of northeastern Carroll
and western Douglas Counties through 830 PM EDT...
At 756 PM EDT, a strong thunderstorm was over Treasure Lake, or 10
miles northeast of Carrollton, moving northeast at 5 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Douglasville, Villa Rica, Abilene, Winston, Lake Val-Do-Mar, Treasure
Lake, Hannah, Bill Arp, and Fairplay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3378 8490 3377 8488 3378 8485 3373 8471
3359 8480 3359 8481 3357 8481 3356 8483
3354 8483 3365 8506
TIME...MOT...LOC 2356Z 204DEG 5KT 3367 8493
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 8:24 PM EDT | Special Weather Statement | FFC | Douglas | 36 min |
| Aug 29, 8:30 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Aug 29, 8:49 PM EDT | Special Weather Statement | FFC | Hall | 26 min |
| Aug 29, 8:57 PM EDT | Flash Flood Warning | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 6 hr |
| Aug 29, 10:18 PM EDT | Special Weather Statement | FFC | Gordon | 27 min |
| Aug 29, 10:53 PM EDT | River Flood Warning | FFC | Gwinnett | 17 hr |
| Aug 29, 10:53 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 2 hr |
| Aug 29, 10:53 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| Aug 29, 11:49 PM EDT | River Flood Warning | FFC | Cobb | 114 min |
| Aug 30, 12:14 AM EDT | Flash Flood Warning | FFC | Fannin, Gilmer | 4 hr |
| Aug 30, 1:30 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Aug 30, 4:00 AM EDT | River Flood Warning | FFC | Gwinnett | 5 hr |
| Aug 30, 7:38 AM EDT | River Flood Warning | FFC | Cobb | 3 hr |
| Aug 30, 1:11 PM EDT | Flash Flood Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 4 hr |
| Aug 30, 3:10 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 2 hr |
| Aug 30, 5:22 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Pickens | 23 min |
Nearby
Flash Flood Warnings in Georgia, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.